# SDR AALA200801020

- Difficulty date: April 20, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 52,215 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82400
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
